# SDR REXA2014122001225

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BLOWOUT DOOR HAS WORN HINGE AND LATCH PLATE.  MECH REPAIRED LT LWR COWL HINGE BODY IAW EA.  R & R LEVER ARM IAW SRM 51-41-02-001-001-A01.  R & R LATCH PLATE IAW SRM 51-42-10-001-001-A01, FIG 51-42-10-991-804 AND SRM 51-42-06-001-001-A01.
